# SDR TC8A046

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45649
- System (JASC): 2424 · AC Regulator
- Part: Wire
- Condition: Broken
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1, 2, 3 GENERATOR WILL NOT STAY PARALLELED UNDER LOAD.  REPAIRED BROKEN WIRE ON NR 4 ENGINE POWER RELAY AND GENERATOR IAW 24-50, FUNCTIONAL CHECKED AND OPS CHECK NORMAL.
